AIMS Mathematics, 2020, 5(4): 3612-3633. doi: 10.3934/math.2020234

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Stochastic invariance for hybrid stochastic differential equation with non-Lipschitz coefficients

1 School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, Guangdong 510006, PR China
2 School of civil Engineering, Jiaying University, Meizhou, Guangdong 514015, PR China

In this paper, by using of the martingale property and positive maximum principle, we investigate the stochastic invariance for a class of hybrid stochastic differential equations (HSDEs) and provide necessary and sufficient conditions for the invariance of closed sets of $\mathbb{R}^d$ with non-Lipschitz coefficients. Moreover, an example of the most probable phase portrait is given to illustrate the effectiveness of the main results.
  Figure/Table
  Supplementary
  Article Metrics

References

1. X. R. Mao, Stability of stochastic differential equations with Markovian switching, Stoch. Proc. Appl., 79 (1999), 45-67.    

2. Y. Xu, Z. M. He, P. G. Wang, Pth monent asymptotic stability for neutral stochastic functional diferential equations with Lévy processes, Appl. Math. Comput., 269 (2015), 594-605.

3. F. Chen, M. X. Shen, W. Y. Fei, et al. Stability of highly nonlinear hybrid stochastic integrodifferential delay equations, Nonlinear Anal. Hybrid Syst., 31 (2019), 180-199.    

4. J. W. Luo, K. Liu, Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps, Stoch. Proc. Appl., 118 (2008), 864-895.    

5. A. V. Skorokhod, Asymptotic methods in the theory of stochastic differential equations, Providence: American Mathematical Society, 1989.

6. H. J. Wu, J. T. Sun, p-Moment stability of stochastic differential equations with impulsive jump and Markovian switching, Automatica, 42 (2006), 1753-1759.    

7. E. W. Zhu, X. Tian, Y. H. Wang, On pth moment exponential stability of stochastic differential equations with Markovian switching and time-varying delay, J. Inequal. Appl., 1 (2015), 1-11.

8. X. R. Mao, C. G. Yuan, Stochastic differential equations with Markovian switching, London: Imperial College Press, 2006.

9. N. T. Dieu, Some results on almost sure stability of non-Autonomous stochastic differential equations with Markovian switching, Vietnam J. Math., 44 (2016), 1-13.    

10. L. G. Xu, Z. L. Dai, H. X. Hu, Almost sure and moment asymptotic boundedness of stochastic delay differential systems, Appl. Math. Comput., 361 (2019), 157-168.    

11. A. E. Jaber, B. Bouchard, C. Illand, Stochastic invariance of closed sets with non-Lipschitz coefficients, Stoch. Proc. Appl., 129 (2019), 1726-1748.    

12. D. Cao, C. Y. Sun, M. Yang, Dynamics for a stochastic reaction-diffusion equation with additive noise, J. Differ. Equations, 259 (2015), 838-872.    

13. D. Li, C. Y. Sun, Q. Q. Chang, Global attractor for degenerate damped hyperbolic equations, J. Math. Anal. Appl., 453 (2017), 1-19.    

14. A. Friedman, Stochastic differential equations and applications, New York: Academic Press, 1975.

15. J. P. Aubin, G. D. Prato, Stochastic viability and invariance, Ann. Scuola. Norm-Sci., 17 (1990), 595-613.

16. Tappe, Stefan, Invariance of closed convex cones for stochastic partial differential equations, J. Math. Anal. Appl., 451 (2017), 1077-1122.    

17. I. Chueshov, M. Scheutzow, Invariance and monotonicity for stochastic delay differential equations, Discrete Cont. Dyn-B., 18 (2013), 1533-1554.

18. B. Øksendal, Stochastic differential equations: An introduction with applications, 6 Eds., Bei Jing: World Publishing Corporation, 2003.

19. D. H. He, L. G. Xu, Boundedness analysis of stochastic integrodifferential systems with Lévy noise, J. Taibah Univ. Sci., 14 (2020), 87-93.    

20. S. E. A. Mohammed, Stochastic functional differential equations, Boston: Pitman Advanced Publishing Program, 1984.

21. R. Buckdahn, M. Quincampoix, C. Rainer, Another proof for the equivalence between invariance of closed sets with respect to stochastic and deterministic systems, B. Sci. Math., 134 (2010), 207-214.    

22. B. P. Cheridito, H. M. Soner, N. Touzi, Small time path behavior of double stochastic integrals and applications to stochastic control, Ann. Appl. Probab., 15 (2005), 2472-2495.    

23. R. T. Rockafellar, J. B. Wets, Variational analysis, New York: Springer, 1998.

24. G. T. Kurtz, Lectures on stochastic analysis, 2 Eds., Madison: University of Wisconsin-Madison, 2007.

25. S. N. Ethier, T. G. Kurtz, Markov processes: Characterization and convergence, New Jersey: John Wiley and Sons, 1986.

26. C. H. Li, J. W. Luo, Stochastic invariance for neutral functional differential equation with nonLipschitz coefficients, Discrete. Cont. Dyn-B., 24 (2019), 3299-3318.

27. X. R. Mao, Stochastic defferential equations and application, 2 Eds., Chichester: Woodhead Publishing, 2007.

28. F. K. Wu, S. G. Hu, C. M. Huang, Robustness of general decay stability of nonlinear neutral stochastic functional differential equations with infinite delay, Syst. Control. Lett., 59 (2010), 195-202.    

29. C. G. Yuan, J. Lygeros, Stochastic markovian switching hybrid processes, Cambridge: University of Cambridge, 2004.

30. L. G. Xu, S. S. Ge, H. X. Hu, Boundedness and stability analysis for impulsive stochastic differential equations driven by G-Brownian motion, Int. J. Control, 92 (2017), 1-16.

31. B. Yang, Z. Zeng, L. Wang, Most probable phase portraits of stochastic differential equations and its numerical simulation, arXiv.org, 2017. Available from: https://arxiv.org/abs/1703.06789.

32. J. R. Magnus, H. Neudecker, Matrix differential calculus with applications in statistics and econometrics, 3 Eds., New Jersey: Wiley, 2007.

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved